# SDR SWAA2025100821773

- Difficulty date: October 5, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 53,818 hours, 32,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Tab
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT AFT RT SERVICE DOOR, EMERGENCY EXIT SIGN COVER FELL OFF.  BASE TAB BROKEN OFF.  COMPLIED EA M-21-133-00720; EMERGENCY EXIT LIGHT OPS CHECK GOOD.
